# SDR 2007UALA02909

- Difficulty date: July 27, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 45,755 hours, 8,662 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK PROBLEM CREW COMMENTS:  F/O MASK HARNESS LEAKS WHEN HARNESS INFLATED.  REPLACED FIRST OFFICER'S O2 MASK PER MM.   SUSPECT LEAK DUE TO INFLATION CYCLING OF HARNESS.
